[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Humalog Side Effects



I have had the same kind of symptoms...but was told by my doctor that it was caused by carpal tunnel....would be interesting to find out who else has the problem and then maybe it could be true that it is caused by the insulin...I have been on humulog for over three years but only recently began feeling the numb sensation everyonce in a while
 Chance Fisher wrote:Hi Everyone,

I started using Humalog at the end of April. I used Humulin R for almost 
eighteen years before starting the Humalog. Recently I started having 
numbness and tingling in my hands that sometimes extends up into my forearm. 
No indications of Neuropathy. I have heard that Humalog can have some 
ugly side effects on some people. Has anyone else had a side effect like 
this? It is mostly noticeable when I wake in the morning or shortly 
after...using the phone, brushing my hair, etc... Does this side effect go 
away or does one have to completely change insulin?

Thanks,

Chance dx 1982, pumping since 1984



_________________________________________________________________
Join the worlds largest e-mail service with MSN Hotmail. 
http://www.hotmail.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml


---------------------------------
Do You Yahoo!?
Yahoo! Finance - Get real-time stock quotes
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml